MathSciNet Relay Station
MathSciNet bibliographic data
MR1239049 12E20 (11T06 20D06)
Fried, Michael D.; Guralnick, Robert; Saxl, Jan Schur covers and Carlitz's conjecture. Israel J. Math. 82 (1993), no. 1-3, 157–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement